# SDR CALA2024070900175

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N27252
- Make and model: Boeing 737-8
- Aircraft serial: 43932
- Aircraft time: 10,302 hours, 3,613 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Part number: 663000010
- Condition: Incorrect
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY CART SEAL INSTALLED ON LIFE VEST CONTAINER AT SEAT 15C GALLEY CART SEALS HAVE A METAL CABLE IN THEM AND NEED TO BE CUT OFF, WE ARE FINDING THESE SEALS INSTALLED ON MANY SEATS. THIS IS A SAFETY ISSUE, INSTALLED CORRECT SEAL, OK FOR CONTINUED SERVICE
